MathSciNet Relay Station
MathSciNet bibliographic data
MR1180894 35K55 (35B05)
Chadam, John M.; Peirce, A.; Yin, Hong-Ming The blowup property of solutions to some diffusion equations with localized nonlinear reactions. J. Math. Anal. Appl. 169 (1992), no. 2, 313–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement